# SDR O2MA2016F00173

- Difficulty date: August 17, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N360AX
- Make and model: Lear 35A
- Aircraft serial: 367
- Aircraft time: 12,909 hours, 6,331 cycles
- Engine: Garrtt TFE73122B
- System (JASC): 7603 · Power Lever
- Part: Controller
- Part number: 7434892
- Condition: Sheared
- Location: Rt Engine
- Part time: 12,909 hours, 6,331 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

AFTER START UP OF ENGINES, ACFT BEGAN TO TAXI AND THE PILOT REPORTED RT THROTTLE LEVER BECAME UNRESPONSIVE DURING TAXI. THEY RETURNED AND AFTER TROUBLESHOOTING IT WAS DETERMINED THE CONTROL ASSY, PN 7-43489-2, FOR THE RT ENGINE HAD SHEARED IN HALF, 6" FROM THE END AT THE ENGINE SIDE CONNECTION.
